# SDR JJBA20210722006

- Difficulty date: July 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 37,494 hours, 24,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1 LH FR72 CRACKED AT SILL AND FR JUNCTION, BTW LH STR 14-15. RF1 LH FR 71 BTW STR 14-15 REPAIR SPLICE COMPLETED.
